# SDR WX0A2014070972013

- Difficulty date: July 1, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug MD 83
- Aircraft serial: 53051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 99305389
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP WEB CORRODED AROUND LIGHTING HOLES BETWEEN FS 655 & 674 OTBD OF LBL 54.  REPAIRED LT CUSP WEB BETWEEN FS 655 & 674 OTBD OF LBL 54 IAW SRM 53-05 PAR 144.
